It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-30-2010, 05:35 AM   #1
Newbie
(female)
 
Join Date: Jun 2010
Posts: 2
bookofsorrow HB User
Question a question for those on Zoloft

did any of you experience the nausea/upset stomach side effects? I've been taking Zoloft for about 2 weeks now and it's been a constant stomachache and feeling sick/nauseous.

I am wondering if this will eventually pass, or is it something I can expect to have to deal with forever?


I barely eat, I can't sleep at night because my stomach hurts too much. I'm constantly clenching my jaw because I feel nauseous.


any help you can give is appreciated. I'm hoping someone will tell me these side effects are temporary and will go away.


Steph

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Has anyone with asthma ever taken Zoloft? miche31 Asthma 3 11-05-2006 09:18 AM
Getting off Zoloft wothout having zaps, withdrawl, etc in unexpected way. t_411 Anxiety 10 05-24-2006 02:14 AM
Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 01:01 PM
Zoloft induced Depersonalization danilee Panic Disorders 20 08-26-2005 12:03 AM
Zoloft Withdrawal is HELL! PaddyB Depression 215 07-07-2005 09:40 PM

Tags
nausea, upset stomach, zoloft



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!